# SDR SWAA2022020986816

- Difficulty date: February 5, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 63,712 hours, 37,161 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK STATION 712; RBL 45; IS CORRODED INSIDE THE SEAT TRACK CHANNEL AND ON TOP OF THE CROWN. / REPAIRED SEAT TRACK SECTION AT BS 708-BS727B RBL 45' IAW SRM 53-00-52-2R-3 REPAIR 3 ON NON ROUTINE X692886
